MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-64
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 initial reporter name is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) no longer inflates.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11 corrected field: e1 (event site name) due to character limit in block e1 full event site name: (b)(6).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected field: e1 event site name and address, b5, b6, b7, d10, h6 health effect ¿ clinical code, health impact code.A getinge field service engineer (fse) checked and found an issue with the vacuum membrane on the compressor.The customer was provided a quote for this repair but no information about the repair as well as safety/functional tests was made available.Multiple gfes were asked to get a better understanding of this complaint if more information becomes available the record will be updated.During preventative maintenance the 2500 kit was replaced due to an error to the vacuum membrane on the compressor.
 
Event or Problem Description
The cs300 intra-aortic balloon pump (iabp) no longer inflates.The customer detected an a poor vacuum during routine check.
 
Event or Problem Description
It was reported by customer during routine check, detected an a poor vacuum, the cs300 intra-aortic balloon pump (iabp) no longer inflates.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect ¿ clinical code), h11 corrected field - b5, d10.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22356137
Report Number2249723-2025-0002771
Device Sequence Number8706392
Product Code DSP
UDI-Device Identifier10607567108308
UDI-Public(01)10607567108308
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-64
Device Catalogue Number0998-00-3023-64
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer12/10/2025
12/23/2025
12/26/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date12/15/2025
12/23/2025
12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON.; N/A.; UNKNOWN.
Patient SexUnknown